About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 486384, 6 pages
http://dx.doi.org/10.1155/2014/486384
Research Article

On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces

1Department of Mathematics, Faculty of Science and Arts, Celal Bayar University Muradiye Campus, 45047 Manisa, Turkey
2Hasan Türek Anatolian High School, 45200 Manisa, Turkey

Received 13 September 2013; Accepted 31 October 2013; Published 29 January 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Ali Mutlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Common coupled fixed point theorems are examined in this paper for comparable mappings ensuring nonlinear contraction in ordered partial metric spaces. Given theorems enlarge and universalize some conclusions of Gnana Bhaskar and Lakshmikantham (2006).

1. Introduction

The contraction method presented the fixed point theory on partially metric spaces. It is enlarged to nonlinear contraction mapping, which is attributed by many authors. (cf. [125]). Particularly a partial metric space is a universalized metric space. Some further generalizations of the conclusions in [16] are demonstrated by Valero [25], Oltra and Valero [18], Shatanawi et al. [23], and Altun and Erduran [5]. Additionally, Caristi type fixed point theorem on a partial metric space was introduced by Romaguera [21].

Existence of fixed points was introduced in ordered metric spaces by Ran and Reurings [19]. Some applications of fixed points are also shown for linear and nonlinear equations. Fixed and common fixed point theorems are searched recently by many authors on this topic. Moreover coupled coincidence and coupled fixed point theorems for two mappings and such that has to be mixed g-monotone property are stated by Lakshmikantham and Ćirić [15].

The authors propose to give more information about couple fixed point theory exists in the theory [125] for the reader.

Let us give some necessarily definitions related to mixed monotone maps and common coupled fixed point of a mapping.

Definition 1. Suppose that () is a partially ordered set and also . Assume that is monotone nondecreasing pursuant and also is monotone nonincreasing according to , for any , at the time the map is named to have mixed monotone property:

Definition 2. If and , then is defined as an a coupled fixed point of a mapping [15].

Definition 3. Suppose that is a nonempty set. A partial metric on is a real function of of ordered pairs of elements of which satisfies the following four conditions: ,,, [16]. A metric space consists of two objects: a set and partial metric on , and also the elements of are called the point of the metric space () (see [16]).

Notice that the span of any point to itself need not be null; so universalizing metrics, namely, a metric on a set , are named to be a partial metric on providing for any . We refer the reader to check some results and related examples on partial metric spaces in the theory [125].

Each partial metric on generates a topology on , which has a base of the family of open p-balls , where

If is a partial metric on , then the function given by is a metric on .

Definition 4. Assume that is a partial metric space and also is a sequence in .

At the time,(i) converges to a point ,(ii)if there exists , then is a Cauchy sequence [5].

Definition 5. A partial metric space is named to be complete if every Cauchy sequence in converges,

in accordance with , to a point , with [5].

Lemma 6. Suppose that is a partial metric space. At the time (i)the sequence is Cauchy sequence in it is a Cauchy sequence in the metric space ,(ii) is complete the metric space is complete. Besides, [16].

Theorem 7. Assume that is a complete partial metric space and also suppose that is a mapping to itself. Then there exists a constant providing for all . So has an individual fixed point [16].

Recently, Gnana Bhaskar and Lakshmikantham [8] obtained the following nice result for possessing the mixed monotone property mapping, which universalizes Theorem 7 of Matthews [16].

Theorem 8. Suppose that is a continuous mapping possessing the mixed monotone property on . There exists a such that If there exist   with then, there exist with

The goal of the paper is to build coupled and common fixed point theorems in partially ordered partial metric spaces with a function providing conditions , nonincreasing, and for each . Offered theorems universalize and enlarge to a pair of mappings which are conclusions of Gnana Bhaskar and Lakshmikantham [8] and some other theorems related to them.

2. Main Result

Definition 9. Assume that () is a partially ordered set and . and mappings have the following properties: if is even, then and ;if is odd, then and .

Theorem 10. Suppose that () is a partially ordered set and is a partial metric on with being a complete partial metric space. Assume that are satisfied by Definition 2 and also are continuous mappings possessing the mixed monotone property on . Let there be a non-increasing function such that , and for all and also having and , with for . If there exists with and , at the time with and .

Proof. Suppose with and . Define sequences and in in the following way: We are to prove that sequence is nondecreasing and sequence is nonincreasing. That is, for all For this, mathematical induction method is used.
Firstly suppose . Having and , because and and as and , so (10) is verified for .
Assume that (10) is satisfied for a constant ; then, because and , from Definition 9 we have Thus we get and .
Hereby, by the induction method we conclude that (10) hold for all . Thereof,
Denote showing sequence is nonincreasing. From (10) and (8) we have Similarly, we can obtain Thus, using properties of function we get Similarly one can show that Then, we obtain
Thus a sequence is nonincreasing. Thence, there is a is obtained with
Now, we claim that we substitute in (14). Then we can get Letting in (22), we get Hence . That is
Now we show that Suppose the contrary. At the time there exists when obtaining two subsequences and of with is the smallest index where This means that By in Definition 3 and (27), we have Similarly, we can obtain that Adding (28) and (29) and also from (27) and (26) we get Taking the limit as in (30) and by (26) we get Employing the triangle inequality, Similarly, we get As in (33) and (32) and from (31) and (26) we can obtain
Since from (12) we have and and also by (8) and (10), Similarly, we get Thus As in (37) we get , which is a contrast. Whence (25) is verified, possessing By (3), we have and are Cauchy sequences in the metric space . Because is complete, it is also the case for , then there exist with On the other hand, we have Getting the limit as in the upward equation and utilizing (40) and (38), we attain in other words, possessing for all . On letting , we achieve Using (42) and (43), we get that Analogously, one can show that exposing , , , and . To do that we prove the following steps.

Step 1. Demonstrate that and .
Since and , we have Letting in (46) we get . The same one can demonstrate that .

Step 2. We show that and .
We have . Since and as in and is continuous as in , then we get That is, Similarly one can show that .

Step 3. Indicating and , we have While in (49) and employing (46) and Steps 1 and 2, we obtain . By in Definition 3, we have . Similarly one can show that , , and .

Theorem 11. Intercalarily to the supposition of Theorem 10 assume that there exist , such that is compared with . Then for is couple common fixed point. To wit, and possess a couple common fixed point and .

Proof. If is comparable to , at the time is comparable to . So if we substitute , , , and in (8), then we obtain Therefore .

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

  1. M. Abbas, T. Nazir, and S. Radenović, “Common fixed points of four maps in partially ordered metric spaces,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1520–1526, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Alotaibi and S. M. Alsulami, “Coupled fixed and coincidence points for monotone operators in partial ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 44, 2011.
  3. S. M. Alsulami, N. Hussain, and A. Alotaibi, “Coupled fixed and coincidence points for monotone operators in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 173, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, Article ID 508730, 10 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  6. H. Aydi, E. Karapnar, and B. Samet, “Remarks on some recent fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, no. 76, 2012.
  7. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. E. Browder, “On a generalization of the Schauder fixed point theorem,” Duke Mathematical Journal, vol. 26, pp. 291–303, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Erduran and M. Imdad, “Coupled fixed point theorems for generalized Meir-Keeler contractions in ordered partial metric spaces,” Nonlinear Analysis-theory Methods & Applications, vol. 2012, Article ID 169, 17 pages, 2012.
  11. V. I. Istrăţescu, Fixed Point Theory an Introduction, vol. 7 of Mathematics and its Applications, D. Reidel, Dordrecht, The Netherlands, 1981. View at MathSciNet
  12. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Karapinar, “Remarks on coupled fixed point theorems in partially ordered metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 3, pp. 115–128, 2012. View at MathSciNet
  14. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, JohnWiley & Sons, New York, NY, USA, 2001.
  15. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. G. Matthews, “Partial metric topology,” in Papers on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, New York Academy of Sciences, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Mutlu and N. Yolcu, “Fixed point theorems for Φp operator in cone Banach spaces,” Fixed Point Theory and Applications, vol. 2013, 56, 2013. View at Publisher · View at Google Scholar
  18. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Zentralblatt MATH · View at MathSciNet
  19. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. K. Ray, “On Ćirić's fixed point theorem,” Fundamenta Mathematicae, vol. 94, no. 3, pp. 221–229, 1977. View at Zentralblatt MATH · View at MathSciNet
  21. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Samet, M. Rajović, R. Lazović, and R. Stojiljković, “Common fixed-point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011. View at Zentralblatt MATH · View at MathSciNet
  23. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1974. View at MathSciNet
  25. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Zentralblatt MATH · View at MathSciNet